# SDR C1HA200381034

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

COMPRESSOR STALL NR 2 ENGINE ON THROTTLE ADVANCE AT 1.4 EPR TEMPS NORMAL.  ALL PARAMETERS NORMAL WIND WAS A CROSSWIND, RUNWAY 25R = WIND WAS 180 AT 14 GUSTING TO 19 INSPECTED INLET AND EXHAUST NR 2 ENG.  NO DISCREPANCIES NOTED.  RAN ENG TO 1.4 EPR - INTO WIND, NO STALL NOTED.  PARAMETERS NORMAL.  REF MM 71-00.
